Header

UZH-Logo

Maintenance Infos

Moduli of coisotropic sections and the BFV-complex


Schätz, F (2011). Moduli of coisotropic sections and the BFV-complex. Asian Journal of Mathematics, 15(1):71-100.

Abstract

We consider the local deformation problem of coisotropic submanifolds inside symplectic
or Poisson manifolds. To this end the groupoid of coisotropic sections (with respect to some
tubular neighbourhood) is introduced. Although the geometric content of this groupoid is evident,
it is usually a very intricate object.
We provide a description of the groupoid of coisotropic sections in terms of a differential graded
Poisson algebra, called the BFV-complex. This description is achieved by constructing a groupoid
from the BFV-complex and a surjective morphism from this groupoid to the groupoid of coisotropic
sections. The kernel of this morphism can be easily chracterized.
As a corollary we obtain an isomorphism between the moduli space of coisotropic sections and
the moduli space of geometric Maurer–Cartan elements of the BFV-complex. In turn, this also sheds
new light on the geometric content of the BFV-complex.

Abstract

We consider the local deformation problem of coisotropic submanifolds inside symplectic
or Poisson manifolds. To this end the groupoid of coisotropic sections (with respect to some
tubular neighbourhood) is introduced. Although the geometric content of this groupoid is evident,
it is usually a very intricate object.
We provide a description of the groupoid of coisotropic sections in terms of a differential graded
Poisson algebra, called the BFV-complex. This description is achieved by constructing a groupoid
from the BFV-complex and a surjective morphism from this groupoid to the groupoid of coisotropic
sections. The kernel of this morphism can be easily chracterized.
As a corollary we obtain an isomorphism between the moduli space of coisotropic sections and
the moduli space of geometric Maurer–Cartan elements of the BFV-complex. In turn, this also sheds
new light on the geometric content of the BFV-complex.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Downloads

49 downloads since deposited on 18 May 2011
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:18 May 2011 10:07
Last Modified:05 Apr 2016 14:55
Publisher:International Press
ISSN:1093-6106
Official URL:http://www.intlpress.com/AJM/p/2011/15-1/AJM_15_1_05-schatz.pdf
Related URLs:http://arxiv.org/pdf/0903.4074

Download

Preview Icon on Download
Preview
Content: Published Version
Filetype: PDF
Size: 1MB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations